@article{(Open Science Index):https://publications.waset.org/pdf/10004897,
	  title     = {L1-Convergence of Modified Trigonometric Sums},
	  author    = {Sandeep Kaur Chouhan and  Jatinderdeep Kaur and  S. S. Bhatia},
	  country	= {},
	  institution	= {},
	  abstract     = {The existence of sine and cosine series as a Fourier
series, their L1-convergence seems to be one of the difficult question
in theory of convergence of trigonometric series in L1-metric norm.
In the literature so far available, various authors have studied the
L1-convergence of cosine and sine trigonometric series with special
coefficients. In this paper, we present a modified cosine and sine sums
and criterion for L1-convergence of these modified sums is obtained.
Also, a necessary and sufficient condition for the L1-convergence of
the cosine and sine series is deduced as corollaries.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {10},
	  number    = {6},
	  year      = {2016},
	  pages     = {330 - 333},
	  ee        = {https://publications.waset.org/pdf/10004897},
	  url   	= {https://publications.waset.org/vol/114},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 114, 2016},